# SDR DALA13050773141

- Difficulty date: October 5, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 31,530 hours, 16,398 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN SEAT TRACK -Y765 BETWEEN FRAMES 20-21 HAS CORROSION. REMOVED CORROSION IAW SRM 51-74-00,  FOUND TO BE OUT OF LIMITS IAW SRM 53-11-15.  REMOVED SEAT TRACK IAW SRM 51-42-11.  ACCOMPLISHED REPAIR IAW SRM 53-11-15, FIG 206.  CUTOUT DAMAGED SEAT TRACK IAW SRM 53-11-15, FIG 206.  FABRICATED REPAIR SPLICES AND STRAP IAW SRM 53-11-15.  INSTALLED SEAT TRACK IAW SRM 51-42-11 AND TRM 53-21-01.
